Irregular bleeding which can be increased or decreased,spotting is a common side effect of the birth control pill.If you started the pills after the periods and have taken regularly without missing any then possibility of pregnancy is rare.
If you do not start the periods even after a fortnight consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.